[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 15, Issue 2 (3-2022) ::
JSS 2022, 15(2): 363-380 Back to browse issues page
Estimation of Past Entropy in Length-Biased Data
Anis Iranmanesh , Farzaneh Oliazadeh, Vahid Fakoor
Abstract:   (189 Views)
In this article, we propose two non-parametric estimators for the past entropy based on length-biased data, and the strong consistency of the proposed estimators is proved. In addition, some simulations are conducted to evaluate the performance of the proposed estimators. Based on the results, we show that they have better performance in a different region of the probability distribution for length-biased random variables.
Keywords: Length-Biased Data, Kernel Density Estimation, Past Entropy, Simulation, Strong Consistency
Full-Text [PDF 238 kb]   (110 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2020/10/13 | Accepted: 2022/03/1 | Published: 2021/10/4
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Iranmanesh A, Oliazadeh F, Fakoor V. Estimation of Past Entropy in Length-Biased Data. JSS. 2022; 15 (2) :363-380
URL: http://jss.irstat.ir/article-1-735-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 15, Issue 2 (3-2022) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.04 seconds with 30 queries by YEKTAWEB 4343